Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Jun 3, 2015, 11:17 PM CDT for Mitchell County, Osborne County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2015, 11:17 PM CDT (04:17 UTC)
- Expired
- Jun 4, 2015, 3:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mitchell County, KS, Osborne County, KS
The radar
The Grand Island radar (KUEX), 100 km from the middle of the area, began a volume at 04:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 11:59 PM CDT | HEAVY RAIN 3.12 | 5 S Glen Elder, KS | UNOFFICIAL PUBLIC REPORT RELAYED FROM KWCH-TV OF 1-HOUR RAINFALL TOTAL. DISTANCE FROM GLEN ELDER APPROXIMATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2270 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 1902 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
182
WGUS53 KGID 040417
FFWGID
KSC123-141-040815-
/O.NEW.KGID.FF.W.0001.150604T0417Z-150604T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1117 PM CDT WED JUN 3 2015
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN OSBORNE COUNTY IN NORTH CENTRAL KANSAS...
WESTERN MITCHELL COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 315 AM CDT
* AT 1113 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER THE WARNING AREA. DOPPLER RADAR INDICATES THAT
MOST OF THE WARNING AREA HAS SEEN AT LEAST 2 TO 3 INCHES OF RAIN
IN THE PAST FEW HOURS...AND SOME AREAS MAINLY IN MITCHELL COUNTY
COULD SEE ANOTHER 1 TO 2 INCHES YET TONIGHT.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE... GLEN
ELDER AND TIPTON...BUT ESPECIALLY RURAL AREAS NORTH OF TIPTON AND
SOUTHWEST OF GLEN ELDER.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...OAK
CREEK....SOUTH FORK SOLOMON RIVER...EAST TWIN CREEK...CENTER TWIN
CREEK...WALNUT CREEK...LIMESTONE CREEK...NORTH FORK SOLOMON RIVER
AND LITTLE SALT CREEK
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3951 9815 3928 9817 3934 9863 3949 9861
$$
PFANNKUCH1 follow-up statement
543 WGUS73 KGID 040816 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 316 AM CDT THU JUN 4 2015 KSC123-141-040824- /O.EXP.KGID.FF.W.0001.000000T0000Z-150604T0815Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OSBORNE KS-MITCHELL KS- 316 AM CDT THU JUN 4 2015 ...THE FLASH FLOOD WARNING FOR NORTHEASTERN OSBORNE AND WESTERN MITCHELL COUNTIES WILL EXPIRE AT 315 AM CDT... HEAVY RAIN HAS LONG SINCE ENDED ACROSS THE WARNING AREA...AND THUS SHORT TERM FLASH FLOODING CONCERNS HAVE DIMINISHED AS WELL. HOWEVER...GENERAL FLOODING OF CREEKS...STREAMS AND LOW LYING AREAS COULD CONTINUE FOR SEVERAL MORE HOURS...AND THUS THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING FOR THE SAME PORTIONS OF OSBORNE AND MITCHELL COUNTIES. PLEASE REFER TO THE AREAL FLOOD WARNING STATEMENT FOR FURTHER DETAILS. LAT...LON 3951 9815 3928 9817 3934 9863 3949 9861 $$ PFANNKUCH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 5:51 PM CDT, 5 hours 26 minutes earlier.
Area forecast discussion, Jun 3, 5:51 PM CDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
551 PM CDT WED JUN 3 2015
.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 402 PM CDT WED JUN 3 2015
THUNDERSTORMS ARE LIKELY TO REDEVELOP ACROSS PORTIONS OF OUR
FORECAST AREA PRIMARILY AFTER 6 OR 7 PM AND THEN TRACK ACROSS OUR
REGION INTO THE LATE NIGHT/EARLY MORNING HOURS. THE GREATEST
COVERAGE OF THUNDERSTORMS WILL LIKELY BE BETWEEN 8PM AND 1 AM. AT
THIS POINT THE MOST LIKELY LOCATION OF CONVECTIVE INITIATION WILL
BE ALONG OR SOUTH OF INTERSTATE 80 IN NEBRASKA AND ALONG OR NORTH
OF HIGHWAY 24 IN KANSAS. THE BEST CHANCE AT SEVERE THUNDERSTORMS
WILL BE WITHIN THE FIRST SEVERAL HOURS AFTER CONVECTIVE INITIATION
GENERALLY FROM 6 PM THROUGH 11 PM. THE PRIMARY SEVERE THREATS WILL
BE DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLASH FLOODING.
HOWEVER...LOW LEVEL WIND SHEAR WILL QUICKLY RAMP UP WITH THE
INCREASING LOW LEVEL JET AND AN ISOLATED BRIEF TORNADO OR TWO WILL
BE POSSIBLE WITH MORE DISCREET SUPERCELLS EARLY IN THE STORMS LIFE
CYCLE PRIOR TO EVENTUAL MCS EVOLUTION.
A FLASH FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF OUR FORECAST AREA
DUE TO THE THREAT OF HEAVY RAINFALL IN ASSOCIATION WITH THESE
STRONG TO SEVERE THUNDERSTORMS.
THURSDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE
ALONG THE PERSISTENT FRONTAL BOUNDARY THAT WILL LINGER ACROSS
PORTIONS OF OUR FORECAST AREA. OLD OUTFLOW BOUNDARIES FROM
CONVECTION TONIGHT COULD ALSO ACT AS FORCING MECHANISMS FOR
CONVECTIVE INITIATION ON THURSDAY. THERE IS A LOT OF UNCERTAINTY
WITH WHERE STORMS FIRE ON THURSDAY AS MUCH WILL DEPEND ON WHAT
HAPPENS TONIGHT AND WHERE THE FRONTAL BOUNDARY ENDS UP AFTER THE
EXPECTED THUNDERSTORMS TONIGHT.
.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 402 PM CDT WED JUN 3 2015
THE FORECAST DURING THIS PERIOD CONTINUES TO BE ACTIVE. SEVERAL
UPPER LEVEL WAVES MOVE THROUGH THE AREA AND THERE ARE CHANCES FOR
PRECIPITATION NEARLY EVERY PERIOD. IT WILL NOT BE RAINING ALL OF THE
TIME...BUT THERE IS A CHANCE FOR SOME PRECIPITATION. ONE CONCERN
DURING THIS TIME IS THAT MODELS HAVE THE MAIN FEATURES SIMILAR BUT
SOME OF THE DETAILS ARE SLIGHTLY DIFFERENT.
THURSDAY NIGHT THROUGH SATURDAY THERE IS AN UPPER LEVEL RIDGE ACROSS
THE PLAINS. EVEN WITH THE RIDGE THERE ARE SEVERAL UPPER LEVEL WAVES
THAT MOVE INTO THE AREA. THURSDAY NIGHT THERE IS A FRONT THAT
SETTLES INTO NORTHERN KANSAS. PRECIPITATION IS EXPECTED TO BE MAINLY
NORTH OF THE FRONT WHICH WOULD BE ACROSS THE FORECAST AREA. AFTER
THE UPPER WAVE MOVES THROUGH THE AREA THURSDAY NIGHT THERE COULD BE
A LITTLE BIT OF A LULL DURING THE DAY ON FRIDAY. HAVE KEPT SOME LOW
POPS ACROSS THE AREA. THE NEXT UPPER LEVEL WAVE MOVES INTO THE AREA
FRIDAY NIGHT. EVEN THOUGH IT WEAKENS...THERE IS STILL A WEAK FRONT
ACROSS NORTHERN KANSAS AND AS THE WAVE MOVES INTO THE
AREA...THUNDERSTORMS ARE POSSIBLE AGAIN.
SATURDAY AND SATURDAY NIGHT THE RIDGE STARTS TO FLATTEN OUT A LITTLE
AND ANOTHER WAVE MOVES THROUGH THE AREA. THIS IS A LITTLE FURTHER TO
THE NORTH AND EXPECT MOST OF THE THUNDERSTORMS TO BE ACROSS SOUTH
CENTRAL NEBRASKA.
SUNDAY THROUGH TUESDAY NIGHT AN UPPER LEVEL LOW SENDS A FEW WAVES
INTO THE PLAINS AS IT WEAKENS AND MOVES TOWARD THE WEST. THE MODELS
ARE A LITTLE DIFFERENT IN THE STRENGTH OF THE WAVES AND JUST WHERE
THEY MOVE INTO THE PLAINS. WILL KEEP SOME FAIRLY LOW POPS ACROSS THE
AREA BUT WITH THE MODEL DIFFERENCES IT IS HARD TO SAY WHEN OR WHERE
THERE MAY BE THUNDERSTORMS. FINALLY...BY WEDNESDAY THERE IS A WEAK
RIDGE MOVING INTO THE AREA. AT THIS TIME BOTH THE GFS AND THE ECMWF
HAVE DRY CONDITIONS. WILL KEEP IT DRY.
&&
.AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 546 PM CDT WED JUN 3 2015
CONVECTION IS EXPECTED TO INITIATE ACROSS THE LOCAL AREA OVER THE
NEXT COUPLE OF HOURS...AND WITH THIS CONVECTION EXPECT PREVAILING
MVFR CIGS THROUGH MUCH OF THE OVERNIGHT HOURS. COULD BRIEFLY SEE
LOWER CIGS AND VSBYS IN AREAS OF +TSRA...BUT CONFIDENCE IN TIMING
AND LOCATION FOR THIS IS LOW...SO WILL AMEND TAFS AS NECESSARY AS
CONVECTION DEVELOPS. SOME MODELS ARE INDICATING WE COULD SEE SOME
LIGHT BR TOWARDS MORNING...BUT IGNORED THIS...AS SIGNALS ARE
WEAK/INCONSISTENT AND CONDITIONS NOT IDEAL FOR LOWER VSBYS
OUTSIDE THUNDERSTORMS. OTHERWISE...WENT ON THE OPTIMISTIC SIDE OF
HAVING CIGS LIFT BY MID MORNING TO MVFR LEVELS...BUT MAY NEED TO
REFINE DEPENDING ON HOW TONIGHT EVOLVES.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NEZ061>064-
073>077-083>087.
KS...FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR KSZ005>007-018-
019.
&&
SHORT TERM...WESELY
LONG TERM...JCB
AVIATION...ROSSIHazardous weather outlook, Jun 3, 4:02 PM CDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 402 PM CDT WED JUN 3 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 042115- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 402 PM CDT WED JUN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS EVENING AND TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT. THE GREATEST SEVERE WEATHER THREAT WILL BE SOUTH OF HIGHWAY 92 IN SOUTH CENTRAL NEBRASKA AND EXTEND INTO NORTH CENTRAL KANSAS. THE MAIN HAZARDS SHOULD BE LARGE HAIL UP TO AROUND GOLF BALL SIZE...AND DAMAGING WIND GUSTS TO AROUND 70 MPH...ALONG WITH LOCALLY HEAVY RAIN IN EXCESS OF 1 INCH. ALTHOUGH NOT EXPECTED TO BE A WIDESPREAD RISK...A TORNADO OR TWO CANNOT BE RULED OUT EITHER...ESPECIALLY EARLY THIS EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. FLOOD WARNINGS OR ADVISORIES REMAIN IN EFFECT ALONG PORTIONS OF THE PLATTE RIVER BETWEEN GOTHENBURG AND THE CENTRAL CITY AREA. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS ARE FORECAST THURSDAY THROUGH TUESDAY. SOME SEVERE STORMS ARE POSSIBLE WITH THE MOST LIKELY TIME FRAME BEING THURSDAY AFTERNOON AND EVENING. HAIL NEAR THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS NEAR 60 MPH WOULD BE THE PRIMARY THREATS...ALONG WITH HEAVY RAIN. IN ADDITION...FLOOD WARNINGS OR ADVISORIES WILL REMAIN IN EFFECT ALONG PORTIONS OF THE PLATTE RIVER BETWEEN GOTHENBURG AND THE CENTRAL CITY AREA FOR SEVERAL MORE DAYS. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PARTS OF THE OUTLOOK AREA THIS EVENING INTO TONIGHT...AND ANY REPORTS OF LARGE HAIL...DAMAGING WINDS...TORNADOES...AND LOCALIZED FLOODING WOULD BE APPRECIATED. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY/JCB
In the hours before
Local storm report, Jun 3, 10:15 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1015 PM CDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL 4 NNE TIPTON 39.39N 98.44W
06/03/2015 E1.00 INCH MITCHELL KS TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL AT THE TIME OF REPORT
&&
GUERREROLocal storm report, Jun 3, 10:33 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1033 PM CDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TORNADO 1 ENE TIPTON 39.34N 98.45W
06/03/2015 MITCHELL KS STORM CHASER
BRIEF TOUCHDOWN OF A TORNADO
&&
GUERREROLocal storm report, Jun 3, 11:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1104 PM CDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG W TIPTON 39.34N 98.47W
06/03/2015 MITCHELL KS LAW ENFORCEMENT
REPORTS OF DAMAGE TO ONE HOME...ALONG WITH OUTBUILDINGS
AND TREES JUST WEST OF TIPTON. POSSIBLE TORNADO DAMAGE
BUT NOT CONFIRMED AT THIS TIME. TIME APPROXIMATE.
&&
PFANNKUCHSpecial weather statement, Jun 3, 11:06 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1106 PM CDT WED JUN 3 2015 KSZ017-040445- ROOKS KS- 1106 PM CDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOKS COUNTY UNTIL 1145 PM CDT... AT 1106 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF NICODEMUS...OR 11 MILES NORTHEAST OF HILL CITY... MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STOCKTON AND WEBSTER STATE PARK. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 3937 9960 3957 9960 3957 9928 3934 9927 TIME...MOT...LOC 0406Z 268DEG 18KT 3948 9970 HEINLEIN
Local storm report, Jun 3, 11:09 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1109 PM CDT WED JUN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM TORNADO 4 SE TIPTON 39.30N 98.42W
06/03/2015 MITCHELL KS STORM CHASER
VIA STORM CHASER REPORT AND VIDEO POSTED TO TWITTER.
LOCATION ESTIMATED FROM RADAR DATA.
&&
PFANNKUCHSpecial weather statement, Jun 3, 11:10 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1110 PM CDT WED JUN 3 2015 KSZ007-040500- JEWELL KS- 1110 PM CDT WED JUN 3 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JEWELL COUNTY UNTIL MIDNIGHT CDT... AT 1110 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER JEWELL...OR 16 MILES NORTH OF BELOIT...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MANKATO...JEWELL...FORMOSO...RANDALL AND MONTROSE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 3959 9826 3978 9829 3982 9793 3958 9793 TIME...MOT...LOC 0410Z 267DEG 17KT 3970 9814 HEINLEIN
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:40 PM CDT | Special Weather Statement | GID | Rooks | 20 min |
| Jun 3, 7:45 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 45 min |
| Jun 3, 7:56 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 34 min |
| Jun 3, 8:11 PM CDT | Tornado Warning | GID | Osborne, Rooks | 34 min |
| Jun 3, 8:15 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 30 min |
| Jun 3, 8:23 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 37 min |
| Jun 3, 8:32 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 28 min |
| Jun 3, 8:45 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 30 min |
| Jun 3, 8:50 PM CDT | Severe Thunderstorm Warning | GID | Osborne | 40 min |
| Jun 3, 8:56 PM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell, Osborne, Smith | 34 min |
| Jun 3, 9:15 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 45 min |
| Jun 3, 9:21 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 39 min |
| Jun 3, 9:27 PM CDT | Special Weather Statement | GID | Rooks | 48 min |
| Jun 3, 9:38 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 52 min |
| Jun 3, 9:55 PM CDT | Areal Flood Advisory | GID | Jewell, Mitchell, Osborne, Smith | 6 hr |
| Jun 3, 10:01 PM CDT | Special Weather Statement | GID | Mitchell | 44 min |
| Jun 3, 10:04 PM CDT | Severe Thunderstorm Warning | GID | Mitchell, Osborne | 41 min |
| Jun 3, 10:15 PM CDT | Tornado Warning | GID | Mitchell, Osborne | 30 min |
| Jun 3, 10:29 PM CDT | Severe Thunderstorm Warning | GID | Rooks | 24 min |
| Jun 3, 10:41 PM CDT | Tornado Warning | GID | Mitchell | 34 min |
| Jun 3, 11:06 PM CDT | Special Weather Statement | GID | Rooks | 39 min |
| Jun 3, 11:10 PM CDT | Special Weather Statement | GID | Jewell | 50 min |
| Jun 3, 11:15 PM CDT | Severe Thunderstorm Warning | GID | Mitchell | 45 min |
| Jun 3, 11:22 PM CDT | Special Weather Statement | GID | Phillips | 53 min |
| Jun 3, 11:58 PM CDT | Severe Thunderstorm Warning | GID | Phillips | 36 min |
| Jun 4, 12:06 AM CDT | Special Weather Statement | GID | Mitchell | 39 min |
| Jun 4, 12:52 AM CDT | Special Weather Statement | GID | Jewell | 38 min |
| Jun 4, 1:58 AM CDT | Special Weather Statement | GID | Jewell | 47 min |
| Jun 4, 3:11 AM CDT | Areal Flood Warning | GID | Mitchell, Osborne | 9 hr |
| Jun 4, 6:35 AM CDT | Special Weather Statement | GID | Jewell | 40 min |
Nearby
Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.